Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 122, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Oct 9, 2008, 6:38 PM EDT for Orange County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2008, 6:38 PM EDT (22:38 UTC)
- Expired
- Oct 9, 2008, 7:35 PM EDT
- In force
- 57 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Orange County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 092238
SVRMLB
FLC095-092345-
/O.NEW.KMLB.SV.W.0122.081009T2238Z-081009T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
638 PM EDT THU OCT 9 2008
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AND EASTERN ORANGE COUNTY IN FLORIDA.
* UNTIL 745 PM EDT
* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM UNION PARK TO PINE CASTLE...
OR ALONG A LINE EXTENDING FROM GOLDENROD TO OAK RIDGE RIDGE...AND
MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
BITHLO...LAKE MARY JANE AND CHRISTMAS
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
LAT...LON 2835 8153 2861 8132 2861 8099 2855 8094
2834 8093
TIME...MOT...LOC 2238Z 272DEG 17KT 2861 8122 2844 8135
$$
CRISTALDI1 follow-up statement
000
WWUS52 KMLB 092335
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
735 PM EDT THU OCT 9 2008
FLC095-092344-
/O.CAN.KMLB.SV.W.0122.000000T0000Z-081009T2345Z/
ORANGE FL-
734 PM EDT THU OCT 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ORANGE COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORMS
THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES
WILL CONTINUE TO BE POSSIBLE.
LAT...LON 2835 8153 2861 8132 2861 8099 2855 8094
2834 8093
TIME...MOT...LOC 2334Z 272DEG 17KT 2860 8092 2843 8105
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 1:55 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Oct 9, 1:55 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 155 PM EDT THU OCT 9 2008 .DISCUSSION... ...ISOLATED SEVERE STORMS POSSIBLE THROUGH EARLY EVENING... CURRENTLY-FRI...CUTTOFF LOW NORTH OF THE AREA WILL PUSH SLOWLY EASTWARD AND SHOULD MOVE OFF THE GEORGIA COAST FRI. AS THE LOCAL AREA COMES UNDER THE SOUTHWEST SIDE OF THIS SYSTEM...MORE SUBSTANTIAL DRYING ALOFT SHOULD OCCUR...MAINLY ACROSS THE NORTH. HOWEVER IN THE MEANTIME...CURRENT DRY SLOT SPREADING ACROSS THE AREA COMBINED WITH MOIST LOW LEVELS SHOULD LEAD TO SCATTERED STRONG STORMS THIS AFTERNOON AND INTO THE EVENING HOURS. MESOSCALE BOUNDARY INTERACTIONS SHOULD ALSO AID IN THE FORMATION OF A FEW SEVERE STORMS. WITH THE DRY SLOT AND COOLING ALOFT...THE MAIN HAZARDS SHOULD BE STRAIGHT LINE WINDS AND HAIL. FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS ARE ALSO EXPECTED. WITH NORTHERN AREAS RECEIVING THE MOST HEATING AND A SURFACE TROUGH/ASSOCIATED CONVECTION/OUTFLOWS APPROACHING...THE STRONGEST STORMS ARE EXPECTED THERE. WOULD EXPECT ACTIVITY TO DIMINISH DURING THE OVERNIGHT BUT WITH MOIST SOUTH SOUTHWEST LOW LEVEL FLOW THERE SHOULD BE A CONTINUING CHANCE OF SHOWERS. ON FRI WITH THE LOW PRESSURE SYSTEM TO OUR NORTH/NORTHEAST...A DEEP LAYER SOUTHWEST FLOW WILL OCCUR. PRECIPITABLE WATER VALUES SHOULD NOT BE AS HIGH...AS CONSIDERABLE DRY AIR ALOFT WILL BE PRESENT. EXPECT DAYTIME HEATING WILL LEAD TO SCATTERED AFTERNOON STORMS. A FEW COULD AGAIN BE STRONG ESPECIALLY NEAR THE EAST COAST SEA BREEZE WHICH SHOULD NOT MOVE VERY FAR INLAND. THE HIGHEST COVERAGE IS EXPECTED ACROSS THE SOUTH WHERE DEEPER MOISTURE IS FORECAST TO RESIDE. FRI NIGHT-SAT NIGHT...VIGOROUS UPPER LOW OVER NORTH FLORIDA FORECAST TO TRACK INTO THE ATLANTIC THEN BE ABSORBED BY HIGH PRESSURE THAT WILL BUILD DOWN THE EASTERN SEABOARD AND INTO FLORIDA THROUGH THE WEEKEND. WINDS SHIFT TO THE NORTHEAST THEN EAST AND START INCREASING SATURDAY NIGHT AS THE PRESSURE GRADIENT BETWEEN THE HIGH BUILDING DOWN THE COAST AND LOWER PRESSURES OVER THE NORTHERN CARIBBEAN STRENGTHENS. DEEPENING EASTERLY FLOW WILL ADVECT A MOIST MARINE AIR MASS ASHORE AND WELL INLAND AS THE FLOW STRENGTHENS. SCATTERED POP (30-50 PERCENT) LOOKS REASONABLE. ONSHORE FLOW STARTING SATURDAY WILL KEEP OVERNIGHT MINS IN THE LOWER 70S INLAND AND IN THE LOW-MID 70S ALONG THE COAST AS THE AIR COMES OFF SEA WATER TEMPERATURES IN THE LOWER 80S. PREVIOUS EXTENDED DISCUSSION... SUN-WED...THE UPPER RIDGING WILL GRADUALLY WEAKEN OVER THE AREA THROUGH THIS PERIOD AND FLATTEN OUT BY WED AND TEMPERATURES ALOFT WILL WARM. THIS RIDGING WILL STEER FRONTAL BOUNDARIES AND MID-LEVEL TROUGHS NORTH OF THE AREA. HIGH PRESSURE ALONG THE EASTERN SEABOARD WILL KEEP AN ONSHORE COMPONENT OF WIND ACROSS ECFL THROUGH THIS TIMEFRAME...BUT THIS FEATURE WILL GET NUDGED INTO THE WESTERN ATLC AND WEAKEN AS A STRONGER WEATHER SYSTEM ADVANCES FROM THE CENTRAL U.S. INTO THE EASTERN CONUS. DRIER NORTHEAST AIR FINALLY WORKS INTO THE REGION BY EARLY NEXT WEEK AND REMAINS THROUGH THE MIDDLE OF THE PERIOD. WILL KEEP SCT POP CHANCES IN THE FCST BOTH SUN/MON AND SEE CHANCES DECREASE SIGNIFICANTLY HEADING INTO TUE/WED. HIGHS IN THE VICINITY OF SEASONAL NORMS BUT LOWS WILL AVERAGE ABOVE NORMAL WITH THE CONTINUED ONSHORE FLOW. && .AVIATION...SCATTERED/NUMEROUS SHOWERS WITH MVFR CONDITIONS EXPECTED THROUGH EARLY EVENING. ISOLATED STRONG-SEVERE STORMS ARE POSSIBLE WITH IFR CONDITIONS AND GUSTY WINDS. WITH BROAD LOW LEVEL CYCLONIC FLOW TONIGHT...WILL HAVE TO WATCH FOR LOW CEILINGS DEVELOPING BUT IT LOOKS LIKE THE BOUNDARY LAYER FLOW SHOULD BE STRONG ENOUGH TO INHIBIT ANY EXTENDED PERIOD OF IFR. AFTER EARLY MORNING LOW CLOUDINESS BREAKS UP FRI...AFTERNOON HEATING SHOULD DEVELOP SCATTERED SHOWERS/STORMS AGAIN...THOUGH COVERAGE IS NOT EXPECTED TO BE AS GREAT AS TODAY. && .MARINE...DESPITE LOW PRESSURE CENTER TO OUR NORTH...SOUTH/SOUTHWEST FLOW IS NOT EXPECTED TO BE ANY GREATER THAN 10-15 KNOTS. MAIN CONCERN WILL BE SCATTERED STRONG STORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING THROUGH FRI. FRI NIGHT-MON...SOUTHWEST FLOW FRI NIGHT BECOMES NORTHEAST THEN EAST SAT AS HIGH PRESSURE BUILDS DOWN THE SOUTHEAST COAST AND INTO THE EAST CENTRAL FLORIDA COASTAL WATERS. STRENGTHENING PRESSURE GRADIENT SUN THROUGH TUE WILL RESULT IN EASTERLY WINDS INCREASING TO SMALL CRAFT ADVISORY/SCA THRESHOLDS BY SUN AND REMAINING ABOVE SCA THRESHOLDS THROUGH MON BEFORE STARTING TO DIMINISH. SEAS BUILD TO 7 FEET OR MORE OVER THE OFFSHORE WATERS BY SUN...AND THE NEARSHORE WATERS SUN NIGHT. SEAS CONTINUE BUILDING AS LONG PERIODS EASTERLY SWELLS START ARRIVING IN THE OFFSHORE WATERS MON. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 85 73 84 / 40 40 30 40 MCO 71 88 72 86 / 40 40 30 40 MLB 73 87 74 85 / 40 50 40 40 VRB 73 88 72 85 / 40 50 40 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...LASCODY LONG TERM....WIMMER
Hazardous weather outlook, Oct 9, 6:05 AM EDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 605 AM EDT THU OCT 9 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-092200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 605 AM EDT THU OCT 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... AN UPPER LOW OVER SOUTH GEORGIA WILL PRODUCE GREATER INSTABILITY TODAY LEADING TO A HIGHER THREAT FOR STRONG TO ISOLATED SEVERE STORMS. CONDITIONS WILL BE FAVORABLE FOR A FEW STORMS TO PRODUCE LARGE HAIL...DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING LATE THIS AFTERNOON AND EARLY THIS EVENING...ESPECIALLY ACROSS NORTHERN SECTIONS. STORM MOVEMENT WILL BE TOWARD THE NORTHEAST AT 15 TO 20 MPH. ...FLOOD IMPACT... LOCALLY VERY HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS DURING THE AFTERNOON AND EARLY EVENING. RAIN ACCUMULATIONS OF ONE TO THREE INCHES WILL BE POSSIBLE IN A SHORT PERIOD OF TIME CAUSING TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE AN ELEVATED RIP CURRENT THREAT ALONG AREA BEACHES TODAY. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. ...MARINE THUNDERSTORM GUST IMPACT... OFFSHORE MOVING STORMS THIS AFTERNOON AND EARLY EVENING WILL HAVE THE POTENTIAL TO PRODUCE STRONG WIND GUSTS OF 35 KNOTS OR GREATER OVER THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED LIGHTNING STORMS ARE EXPECTED AGAIN FRIDAY AND SATURDAY. DEEPENING ONSHORE FLOW SUNDAY AND MONDAY WILL KEEP RAIN CHANCES HIGH ESPECIALLY NEAR THE COAST BUT LIGHTNING THREAT LOWER. INCREASING WINDS AND SEAS WILL DETERIORATE BOATING CONDITIONS SUNDAY AND INTO NEXT WEEK...WHILE AT THE SAME TIME PRODUCING ROUGH SURF AND AN INCREASED RISK FOR RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY
In the hours before
Special weather statement, Oct 9, 5:20 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 520 PM EDT THU OCT 9 2008 FLZ041-044>046-144-092200- INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY- 520 PM EDT THU OCT 9 2008 ...OUTSIDE OF THE WARNING AREAS...STRONG THUNDERSTORMS CONTINUE TO AFFECT LAKE...NORTHERN ORANGE...SEMINOLE COUNTY...AND SOUTHWESTERN VOLUSIA COUNTIES... AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG STORMS OVER LAKE...SEMINOLE...ORANGE AND VOLUSIA COUNTIES. THESE STORMS WERE IN ADDITION TO THE STORMS CURRENTLY BEING WARNED FOR. THE MOST INTENSE OF THESE STORMS WERE LOCATED NEAR THE VILLAGES... LADY LAKE...EMERALDA...AND FERNDALE IN LAKE COUNTY...LOCKHART... PLYMOUTH AND ZELLWOOD IN ORANGE COUNTY...AND ACROSS MOST OF SEMINOLE COUNTY...INCLUDING DEBARY AND ENTERPRISE IN EXTREME SOUTHWEST VOLUSIA COUNTY. THE ACTIVITY WAS MOVING NORTHEAST AT 20 TO 25 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
Local storm report, Oct 9, 5:27 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
527 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL ORMOND BEACH 29.28N 81.06W
10/09/2008 M0.75 INCH VOLUSIA FL LAW ENFORCEMENT
ORMOND BEACH PD
&&
MRTLocal storm report, Oct 9, 5:29 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
529 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL N ORMOND BEACH 29.28N 81.06W
10/09/2008 E0.70 INCH VOLUSIA FL TRAINED SPOTTER
SR40 AND US HWY 1
&&
MRTLocal storm report, Oct 9, 5:31 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
531 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG DE BARY 28.88N 81.31W
10/09/2008 VOLUSIA FL PUBLIC
TREES DOWN - PUBLIC REPORT
&&
MRTLocal storm report, Oct 9, 5:41 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
541 PM EDT THU OCT 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 3 ENE LISBON 28.89N 81.74W
10/09/2008 M1.75 INCH LAKE FL OTHER FEDERAL
SPOTTER REPORT RELAYED BY NWS JAX
&&
MRTSpecial weather statement, Oct 9, 5:53 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 553 PM EDT THU OCT 9 2008 FLZ046-092245- SEMINOLE- 553 PM EDT THU OCT 9 2008 ...STRONG THUNDERSTORMS AFFECTING SEMINOLE COUNTY... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG STORMS ACROSS WESTERN SEMINOLE COUNTY MOVING EAST AT 20 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANFORD...WINTER SPRINGS AND OVIEDO. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. MRV
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 3:50 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 40 min |
| Oct 9, 3:52 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 68 min |
| Oct 9, 4:25 PM EDT | Special Marine Warning | MLB | 95 min | |
| Oct 9, 4:30 PM EDT | Tornado Warning | MLB | Volusia | 60 min |
| Oct 9, 4:51 PM EDT | Tornado Warning | MLB | Lake, Volusia | 54 min |
| Oct 9, 5:30 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 60 min |
| Oct 9, 5:49 PM EDT | Areal Flood Advisory | MLB | Lake, Seminole, Volusia | 116 min |
| Oct 9, 5:58 PM EDT | Special Marine Warning | MLB | 62 min | |
| Oct 9, 6:31 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Seminole, Volusia | 59 min |
| Oct 9, 6:54 PM EDT | Special Marine Warning | MLB | 96 min | |
| Oct 9, 7:33 PM EDT | Areal Flood Advisory | MLB | Brevard, Orange, Seminole | 57 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.